Research Repository

On hermite-hadamard type integral inequalities for n-times differentiable m- and (α, m)-logarithmically convex functions

Latif, MA, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Momoniat, E (2016) On hermite-hadamard type integral inequalities for n-times differentiable m- and (α, m)-logarithmically convex functions. Filomat, 30 (11). 3101 - 3114. ISSN 0354-5180

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Holder inequality
Subjects: FOR Classification > 0103 Numerical and Computational Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 12 Sep 2017 02:10
Last Modified: 19 Aug 2019 23:33
URI: http://vuir.vu.edu.au/id/eprint/34527
DOI: https://doi.org/10.2298/FIL1611101L
ePrint Statistics: View download statistics for this item
Citations in Scopus: 4 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar